# SDR DHL2007784505

- Difficulty date: July 11, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 K-FLAP ACTUATOR SUPPORT IS CRACKED AT INBD CORNERS, W/S 304.  REMOVED NR 6 K-FLAP ACTUATOR TRUNNION SUPPORT ANGLES INBD AND OUTBD IAW B727 SRM 51-30-2.  FABRICATED SUPPORT ANGLES FROM 7075T6, .071, 8.25 BY 6.25 IAW B727 SRM 57-20-2, FIG 1 AND 51-20-1, FIG 7.  TREATED, PRIMED AND INSTALLED PARTS IAW B727 SRM 51-10-2, 51-30-2 AND 57-20-2, FIG 1.
